Show simple item record

dc.contributor.author Khan, S
dc.contributor.author Tamer, E
dc.date.accessioned 2010-03-09T15:29:27Z
dc.date.issued 2007-01
dc.identifier.citation Journal of Econometrics, 2007, 136 (1), pp. 251 - 280
dc.identifier.issn 0304-4076
dc.identifier.uri http://hdl.handle.net/10161/1906
dc.identifier.uri http://dx.doi.org/10.1016/j.jeconom.2006.03.003
dc.format.extent 251 - 280
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Journal of Econometrics
dc.relation.isversionof 10.1016/j.jeconom.2006.03.003
dc.title Partial rank estimation of duration models with general forms of censoring
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.volume 136

Files in this item

This item appears in the following Collection(s)

Show simple item record